# SDR SWAA2019053133229

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN BS. 449 TO BS. 500.  R&R BATTERY IAW AMM.
